Maximal elements of non necessarily acyclic binary relations
AbstractThe existence of maximal elements for binary preference relations is analyzed without imposing transitivity or convexity conditions. From each preference relation a new acyclic relation is defined in such a way that some maximal elements of this new relation characterize maximal elements of the original one. The result covers the case whereby the relation is acyclic.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie) in its series Working Papers. Serie AD with number 1992-07.
Length: 20 pages
Date of creation: Dec 1992
Date of revision:
Publication status: Published by Ivie
Other versions of this item:
- Peris, Josep E. & Subiza, Begona, 1994. "Maximal elements of not necessarily acyclic binary relations," Economics Letters, Elsevier, vol. 44(4), pages 385-388, April.
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Salonen, Hannu & Vartiainen, Hannu, 2010.
"On the existence of undominated elements of acyclic relations,"
Mathematical Social Sciences,
Elsevier, vol. 60(3), pages 217-221, November.
- Hannu Salonen & Hannu Vartiainen, 2005. "On the Existence of Undominated Elements of Acyclic Relations," Game Theory and Information 0503009, EconWPA.
- Josep Enric Peris Ferrando & Begoña Subiza Martínez, 2003.
"Condorcet Choice Functions And Maximal Elements,"
Working Papers. Serie AD
2003-40, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Peris, Josep E. & Subiza, Begoña, 2012. "M-stability: A reformulation of Von Neumann-Morgenstern stability," QM&ET Working Papers 12-4, Universidad de Alicante, Departamento de Métodos Cuantitativos y Teoría Económica.
- Subiza, Begoña & Peris, Josep, 2013. "A Pareto Efficient Solution for General Exchange Markets with Indivisible Goods," QM&ET Working Papers 12-18, Universidad de Alicante, Departamento de Métodos Cuantitativos y Teoría Económica.
- Andrikopoulos, Athanasios & Zacharias, Eleftherios, 2008. "General solutions for choice sets: The Generalized Optimal-Choice Axiom set," MPRA Paper 11645, University Library of Munich, Germany.
- Duggan, John, 2011. "General conditions for the existence of maximal elements via the uncovered set," Journal of Mathematical Economics, Elsevier, vol. 47(6), pages 755-759.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Departamento de Edición).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.